# SDR N8TA990801

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- Engine: Rroyce RB211535E4
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Displated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: F, E, A

## Discrepancy

DURING TALKEOFF, FIRE WARING ACTIVATED FOR NR 2 ENGINE.  CREW INITIATED FIRE EXTINGUISHER AND ENGINE SHUT DOWN PROCEDURES.  PRELIMINARY INVESTIGATION REVEALED COMBUSTION CASE BURN-THROUGH AT NR 9 FUEL NOZZLE.  (X)
